# SDR CALA2016091995740

- Difficulty date: September 10, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 83,133 hours, 14,898 cycles
- Engine: Pwa PW4077
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR BOTTOM SURFACE PREVIOUS REPAIR COMING APART  COMPLIED WITH ECRA 5520- 01499 PART 1A STEPS 1-5. ACP DAILY REPETITIVE VISUAL INSP PER PAR T 2 AND A PERM REPAIR PER PART 3 WITHIN 60 FLT HRS FROM THE ACP OF THE ORIGINAL ISSUE OF THIS ECRA NOT TO EXC PTT OF 83,193
